DOCUMENTA MATHEMATICA, Vol. 3 (1998), 297-299

Annette Huber, Jörg Wildeshaus

Correction to the Paper ``Classical Motivic Polylogarithm According to Beilinson and Deligne''

The Hodge theoretic appendix of our paper contains results (A.2.10, A.2.11) about the explicit shape of the groups of one-extensions in the category of Hodge structures. Regrettably, they are incorrect in general. Here, we give the right formulae. Since they coincide with the old ones for Hodge structures of strictly negative weights (e.g., Tate twists $A(n)$, $n \ge 1$), this correction has no effect on the main text of our paper.

cf. this volume pp. 27-133.
Full text: dvi.gz 6 k, dvi 12 k, ps.gz 40 k, pdf 108 k